MAUDE Adverse Event Report: CORDIS CORPORATION CATH TEMPO 5F UF 65CM 5SH; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION CATH TEMPO 5F UF 65CM 5SH; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 451504V5
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is one of two products involved with the reported event.The (b)(4).Device history record (dhr) review was conducted and the product met quality requirements for product acceptance.This device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
It was reported that there was a defect near two of the pigtail end of the tempo 5f uf 65cm 5sh catheter as the end started to break off.Six other devices were also returned that were damaged.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information was received and the tempo catheter for this complaint did not crack in the patient; the device only kinked.Therefore, the complaint will be a non reportable case and no report will be needed.During use in patient, it was reported that there was a defect near two of the pigtail end of the tempo 5f uf 65cm 5sh catheter as the end started to break off.Additional information was received and the tips were kinked/bent' one of the catheter tip was hanging by a tiny piece.There was no patient injury.The event has happened in the aorta while directing the catheter.The device was prepped according to the instruction for use (ifu) there was no difficulty removing the product from the packaging.There were no damages to the device packaging.There was no excessive force used during the procedure.A non cordis catheter was used to complete the procedure.The device was removed from the patient in one piece.Six other devices were also returned that were kinked/bent.

Brand Name
CATH TEMPO 5F UF 65CM 5SH
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th ave
miami lakes FL 33014
MDR Report Key7230530
Report Number9616099-2018-01819
Device Sequence Number1250374
Product Code DQO
UDI-Device Identifier20705032008324
UDI-Public20705032008324
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model Number451504V5
Device Catalogue Number451504V5
Device Lot Number17650755
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date01/02/2018
Initial Date Received by Manufacturer 01/02/2018
Supplement Date Received by Manufacturer02/05/2018
Initial Report FDA Received Date01/31/2018
Supplement Report FDA Received Date03/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1